# SDR NCOA16606

- Difficulty date: October 4, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: D75D37054111A
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID LAV SMOKE DETECTOR INOP.  GREEN PAIR LT IS ON, INSTALLED SMOKE DETECTOR, OP CHECK GOOD.
